# SDR BJNA031201

- Difficulty date: December 17, 2003
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: C, F

## Discrepancy

ON TAKEOFF AT 80 KNOTS, NR 1 ENGINE FAILED.  THE TOWER REPORTED THE ENGINE WAS ON FIRE, NO FIRE WARNING INDICATION.  DISCHARGED THE FIRE BOTTLE.  INSPECTION REVEALED EXTENSIVE DAMAGE TO THE T-1 THROUGH T-4 TURBINE BLADES, TURBINE FAILURE WAS CONTAINED.  FAILURE CAUSE NOT DETERMINED, ENGINE PARTED OUT AND SOLD.
